# SDR ERAA065411

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131EH
- Make and model: Bolkms BO105S
- Aircraft serial: S595
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 4638001004
- Condition: Making Metal
- Location: Transmission
- Part time: 12,070 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION MAKING METAL.  LEFT PINION AND BEVEL GEAR BREAKING DOWN, LEFT INT SHAFT TEETH PITTED, LEFT FREEWHEEL WORN BEYOND LIMITS.
